# SDR SWAA2022021471024

- Difficulty date: May 17, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT AFT BULKHEAD STA 500D LBL 24 - RBL 24 LOWER ANGLE HAS CORROSION AROUND FASTENER HOLES / REMOVED CORROSION FROM BS 500D LBL 24-RBL24 LWR ANGLE; MORE THAN 50% LOSS; OUT OF LIMITS IAW SRM 51-10-02. LOCATED AND DRILLED NEW ANGLE P/N 143A9485Y35 ATAG #WW2836 IAW SRM 51-40-05 AND BOEING DWG. 143A9485 REV. B. INSTALLED NEW BS500D LBL24 - RBL24 LWR ANGLE IAW 51-40-03 AND BOEING DWG 143A9485 REV B. APPLIED CIC IAW B737-700 AMM 51-21-91-620-802
